MAUDE Adverse Event Report: O&M HALYARD, INC. KIMGUARD ONE-STEP* QUICK CHECK* STERILIZATION WRAP, KC 600, 45IN X 45IN; HALYARD* QUICK CHECK* STERILIZATION WRAP

O&M HALYARD, INC. KIMGUARD ONE-STEP* QUICK CHECK* STERILIZATION WRAP, KC 600, 45IN X 45IN; HALYARD* QUICK CHECK* STERILIZATION WRAP
Model Number 34164
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product involved in the event is available for return.A follow-up report will be provided upon conclusion of investigation.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a o&m halyard, inc.Product is defective or has caused serious injury.
 
Event or Problem Description
The facility has experienced holes in the wrap post sterilization.They are using corner protectors, and the holes are occurring on the middle and sides of the wraps on the white side.The customer confirmed the weight of the trays are 17-25 pounds and they are using the wraps according to the instructions for use.The customer stated they experienced a delay in a procedure that last less than a half hour.It was resolved by taking a tray from another case.
 
Additional Manufacturer Narrative
The product involved in the event was not returned for evaluation.This complaint was reviewed by the manufacturing site.The customer stated, "holes in the wrap post sterilization".There were no qnc events associated with the complaint lot, device history record review found the product met manufacturing specification at release.Customer feedback is reviewed by the complaint review board which utilizes metrics such as cpm (complaints per million) and trend analysis to monitor the effectiveness of the process and quality control.This incident will be included in our complaint review analysis to help identify any emerging trends.A root cause was not identified.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a o&m halyard, inc.Product is defective or has caused serious injury.H3 other text : device not returned.

Common Device Name
HALYARD* QUICK CHECK* STERILIZATION WRAP
Manufacturer (Section D)
O&M HALYARD, INC.
1 edison drive
alpharetta GA 30005
Manufacturer (Section G)
HALYARD NORTH CAROLINA, LLC
389 clyde fritzgearld road
linwood NC 27229
Manufacturer Contact
nichole early
1 edison drive
alpharetta, GA 30005
8287820529
MDR Report Key17749067
Report Number1054380-2023-00006
Device Sequence Number4184655
Product Code FRG
UDI-Device Identifier30680651341649
UDI-Public30680651341649
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K214007
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number34164
Device Catalogue Number991034164
Device Lot NumberLT3121000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/29/2023
Supplement Date Received by Manufacturer10/06/2023
Initial Report FDA Received Date09/14/2023
Supplement Report FDA Received Date10/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown